Variation of the number of lattice points in large balls

Volume 120 / 2005

Maxim M. Skriganov, Alexander V. Sobolev Acta Arithmetica 120 (2005), 245-267 MSC: 11H06, 11E25, 11P21. DOI: 10.4064/aa120-3-3

Authors

  • Maxim M. SkriganovSteklov Institute of Mathematics
    Fontanka 27
    St. Petersburg 191023, Russia
    e-mail
  • Alexander V. SobolevSchool of Mathematics
    University of Birmingham
    Edgbaston
    Birmingham, B15 2TT, UK
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image